Vol. 10, No. 8, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Tropical independence, II: The maximal rank conjecture for quadrics
1601–1640

David Jensen and Sam Payne

Algebraicity of normal analytic compactifications of $\mathbb{C}^2$ with one irreducible curve at infinity
1641–1682

Pinaki Mondal

The local lifting problem for $A_4$
1683–1693

Andrew Obus

Syntomic cohomology and $p$-adic regulators for varieties over $p$-adic fields
1695–1790

Jan Nekovář and Wiesława Nizioł

Appendix: Laurent Berger and Frédéric Déglise

Steinberg groups as amalgams
1791–1843

Daniel Allcock